# SDR CALA2018011900222

- Difficulty date: January 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,498 hours, 18,520 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 415N40027
- Condition: Corroded
- Location: Bs 326
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD FLOOR SUPPORT FWD GALLEY MOUNT FITTING AT BS 326, RBL 40 HAS CORROSION.   REMOVED AND REPLACED THE FITTING IAW AMM 20-11-00-912-001.
